Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Could I take Ciplactin and Decaden to gain weight ?

i am zain 19yrs male 5f 7inch height 51kg weight i want to gain my weight can i take ciplactin and decaden for gain weight.
Mon, 16 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hello
Welcome to health care magic forum
Don`take steroid to gain weight ,as they have plenty of side effects & weight gain is also disproportionate ,giving bad shape to body
Wish you good health
Disclaimer
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hy i am zain 19yrs 51kgs does ciplactin and decaden gain weight.

doctor1 MD

hy i am zain 19yrs 51kgs does ciplactin and decaden gain weight.

doctor1 MD

dear doctor.....i was prescribed ciplactin for photosentivity .....i had acute reaction...i m taking this medicine from last two months ....since then my skin is improving but my weight is gaining .....is there any corelation between the two???....good thing is that my hair has stopped falling ...is this also related with ciplactin??

Recent questions on  Weight loss

doctor1 MD

my now 18 year old daughter has experiencing hair thinning you can see to her scalp. and hair looks unhealthy, weight loss, pale, anxiety, moody, depression or low self asteem. we started with vitamins and supplements for the last 4 months but no change. im thinking thyroid? plz. help

doctor1 MD

my mother is 50 years old,she has a herniated disc(L1,s1),she was asked by the doctor to undergo weight reduction,she was suggested by her hypnotherapist to go for herbal life products ,she continued it for 4 moths but only lost 4 kgs. she stopped it for a week now,now she is not feeling well,she is womiting,motions ,having stomache pain.and most times she is having vomiting sensation ,soetimes hyeadache..she is also having gastric problems from past 4 years.plz do advice me whatt should i do now. should i consult the coreligionist(under whose supervision she is taking medications) or the gastroentrologist or the nutritionist ...in such case u plz suggest me a good nuetriniost.

doctor1 MD

I am two years out from bariatric surgery. When I eat a meal, sometimes, I have to lay down because my heart starts beating so hard. What does it mean when I can feel my heart beating by putting my hand on my chest? It often takes up to 2 hours until the heart calms down.

doctor1 MD

Hi , im 16 sorta morbidly obese....kay yea im morbidly obese but im somewat tall lik not 6 foot but im lik 180 cm anyway im wondering wat are some things i can do to prevent getting diabetes , i enjoy water fasting and i heard it helps as well as make you lose weight . is there anything else other than excercising and eating right and water fasting that i can do . im not saying lik i dont wanna exercise and eat right im saying what more can i do? thanks

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.

doctor1 MD

Can I reverse a possible chance that I have Typ 2 diebetties ?

doctor1 MD

How much ghee is good in a day if I have normal health reports